# SDR ASAA2015030710988

- Difficulty date: March 7, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 43,224 hours, 16,635 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.7500" CRACK FOUND 9" FROM FRONT SPAR, STAB STA 129, AS MARKED RT STABILIZER.  ACFT GROUNDED.  REPAIRED AREA AS REQUIRED IAW SRM 55-10-01-2R-11, INSPECTION THRESHOLD 56,000 CYCLES AFTER REPAIR INSTALLATION, METHOD: DETAIL VISUAL INSPECTION, INTERNAL: 9000 FLIGHT CYCLES TABLE 204, RT STAB.
